# SDR CALA2022012400208

- Difficulty date: January 23, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 51,235 hours, 14,781 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 09999A2NY
- Condition: Corroded
- Location: Sta 1680
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0479) AFT GALLEY WET AREA - STA 1680 FLOOR BEAM PRESS URE DECK  - FROM LBL 51.50 TO RBL 51.50 - SPLICE PLATE AT BL 0 - STA 1720 AT BL 0 - UPPER SKIN HAS SURFACE CORROSION, TRANSCRIBE D FROM HAECO GSO NR LP 9281120. 12 EA DISCREPANT AREAS WERE FOUND. AREA 1 FOUND TO BE WITHIN LIM ON GUSSET PLATE AND WAS REMOVED AND REPLACED ON THIS NRC LP 9281 V932675 INSP QC021 ITS WITH .067 REMAINING THICKNESS IAW B757-300 SRM 53-60-51. ARA 120 IAW B757-300 SRM 51-40-02 AND BOEING DWG 146N5320. AREAS 7,8 S 2,3,4 WAS ONE REPAIR ACCOMPLISHED ON LOGPAGE 9281410. AREA 5 W ,9 WAS ONE REPAIR ACCOMPLISHED ON NR LP 9281408. AREAS 10,11,12 AS ONE REPAIR ACCOMPLISHED ON LOGPAGE 9281411. AREA 6 WAS DAMAGE WAS ONE REPAIR ACCOMPLISHED ON NR LP 9281409. HAECO GSO MECH
